Holomorphic extension of integrable $CR$-functions from part of the boundary of the domain
Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 64-71
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_2_a8,
author = {A. M. Kytmanov},
title = {Holomorphic extension of integrable $CR$-functions from part of the boundary of the domain},
journal = {Matemati\v{c}eskie zametki},
pages = {64--71},
year = {1990},
volume = {48},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a8/}
}
A. M. Kytmanov. Holomorphic extension of integrable $CR$-functions from part of the boundary of the domain. Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 64-71. http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a8/